# SDR ERAA2012F00003

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 49,644 hours, 70,011 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 5352011
- Part serial: 83
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE AND RED NOSE GEAR LIGHT FLASHED 3 SEPARATE TIMES MIDFLIGHT AND NOSEGEAR WAS FELT HITTING GEAR DOORS ON 2 OF THESE OCCASIONS.  REMOVED LANDING GEAR SELECTOR AND INSTALLED WITH REPAIRED UNIT IAW MM 32-30-05.  OPS CHECKED NORMAL.  OK FOR SERVICE
